Posted by: Jarrod | 2012-03-25

TRT - injecting into vein


I''m on Testosterone Replacement Therapy and I''ve been performing the shots myself lately as I am very busy so its much more convenient that having to drive 15 minutes to have the doc do it.

Normally I aspirate to see if I''ve hit a vein but for some reason I forgot to today and so I have no idea if I''ve hit a vein. If I did inject into a vein, would I feel something right away? I''m told that you experience the feeling of drowning for about 5 minutes and then eventually it ends. It has been 15 minutes and I don''t feel anything so I hope that I am fine.

What would I have to look out for to know that I have injected into a vein?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


If you inject into a vein, the product will not have serious side effects and the dose will wash out through the body much sooner, rendering the injection less effective.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.